# SDR AALA20130817002

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 39,552 hours, 16,273 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IAH   CREW REPORTED LT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  LT ENGINE SHUTDOWN, SINGLE ENGINE TIME 20 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED IAH LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SCAVENGE OIL FILTER. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
